Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had intercourse. Started feeling numbness, sore penis and tiredness. What's wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11928 Questions
Question
Hi,,this is something I have never done on line,but here goes,I have slept with another women bout XXXXXXX this year time,whilst in a relation ship,now since then I have had this numbness ,pins and needles ,hands and feet,also head aches ,don't feel with it if u know what I mean,aches around the body,I also had a sore penis for a while arfter woods that keeps going and coming ..I have slept with my partner since loads of times,,she seems to be complaining about head aches and tired XXXXXXX am I getting really paranoid or do you think I could have some horrible sexual disease,,along with my partner who wouldn't have a clue?please help,,
Posted Mon, 10 Dec 2012 in General Health
 
 
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
The symptoms you have described are not likely to be related to a sexually transmitted infection. It is more likely to be due to a vitamin B complex deficiency or an electrolyte imbalance.
You can start taking vitamin B complex and methylcobalamin supplements with fresh fruit juices and electrolyte XXXXXXX fluids for a few days and see if this helps.
A detailed examination by your physician is warranted to rule out any STD in case the symptoms are persistent.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Had intercourse. Started feeling numbness, sore penis and tiredness. What's wrong? 8 hours later
Thanx for your answer,I have been getting anxious a lot as well thinking about it ,will I get these supplements from boots chemist?also are you sure my symptoms are not sexual disease?the doctor I went to c about this a couple months ago gave me vitAmin tablets and said it was paralsis,what ever that is,?trouble is every time I c different docs and they all say different,I'm just worried in case this is going to mess my body up,I woke this morning just feel achy and slight pins and needles,can't put my legs up on table 4to long without them feeling dead"again slightly dizzy,does herpes or syphlis give these symptoms? Any help would be graitfull,again thanx.
 
 
Answered by Dr. Rakhi Tayal 6 hours later
Hello.
Thanks for writing again.
Your symptoms are not likely to be due to herpes or syphilis. It is likely to be due to paresthesias. You can get methylcobalamin supplements 1500mcg from your chemist. You will have to take these supplements for at least two weeks to see an effect.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor